I am a patient of hypertension and one day I heard about Avalide medicine through my friend who was taking the same medicine for 3 months and had found a great improvement in his health.
After that, I went to my doctor and asked him about this medication. My doctor permitted me to take this drug and to stop other medicine courses to minimize the risk of side effects. In the beginning I felt light headed sometimes which was cured with time.
After a few months of using Avalide, I started to realize that I am losing my memory. I just couldn’t remember what all work I was supposed to do. Moreover, I felt shaking (mostly in upper side of body), weakness, nausea, gastric problem, belching and some other physical problems that affected my health very much.
All this was accompanied by severe coughing and I had to pass some sleepless nights because of the same. Even the pain was unbearable especially in my legs so I was hardly able to walk. I consulted my doctor and he told me that these were the side effects of Avalide which would pass with time.
Though I got a little relaxed but I couldn’t relax completely mentally. But with times, all side effects passed away.
Now I have been taking this drug for 11 months as it offers outstanding results for me. Surprisingly with regular intake, I felt a drastic change in my body.
I also regained my energy to work and it was indeed beyond my expectations. When my pressure got under control, I stopped taking it.
But due to sudden disturbance in my blood pressure, I was put back on Avalide to keep all the conditions under control. Actually, this drug brought my blood pressure down quite rapidly in a short span of time.